RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 1, Pages 3–27 (Mi izv1602)  

This article is cited in 6 scientific papers (total in 7 papers)

Topological constructions connected with many-valued formal groups

V. M. Buchstaber, A. N. Kholodov


Abstract: In this paper, to each many-valued formal group in cobordism theory there are associated generalized cohomology theories, analogous to $K$-theory and cobordism theory, and a geometric realization of many-valued formal groups in cobordism is obtained. In addition, there is proposed a construction, with the help of which all formal groups known in topology are obtained.
Bibliography: 14 titles.

Full text: PDF file (2011 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 20:1, 1–25

Bibliographic databases:

Document Type: Article
UDC: 513.836
MSC: Primary 55N22; Secondary 14L05, 57R77
Received: 19.02.1981

Citation: V. M. Buchstaber, A. N. Kholodov, “Topological constructions connected with many-valued formal groups”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982), 3–27; Math. USSR-Izv., 20:1 (1983), 1–25

Citation in format AMSBIB
\Bibitem{BucKho82}
\by V.~M.~Buchstaber, A.~N.~Kholodov
\paper Topological constructions connected with many-valued formal groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 1
\pages 3--27
\mathnet{http://mi.mathnet.ru/izv1602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=643890}
\zmath{https://zbmath.org/?q=an:0548.55005|0501.55003}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 1
\pages 1--25
\crossref{https://doi.org/10.1070/IM1983v020n01ABEH001336}


Linking options:
  • http://mi.mathnet.ru/eng/izv1602
  • http://mi.mathnet.ru/eng/izv/v46/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kholodov, “Multidimensional two-valued commutative formal groups”, Russian Math. Surveys, 43:1 (1988), 243–244  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. N. Kholodov, “The umbral calculus on multivalued formal groups, and Adams projections in $K$-theory”, Math. USSR-Sb., 65:2 (1990), 423–437  mathnet  crossref  mathscinet  zmath
    3. Alexander N. Kholodov, “Formal coalgebras and applications”, Journal of Pure and Applied Algebra, 85:3 (1993), 271  crossref
    4. B. I. Botvinnik, V. M. Buchstaber, S. P. Novikov, S. A. Yuzvinskii, “Algebraic aspects of the theory of multiplications in complex cobordism theory”, Russian Math. Surveys, 55:4 (2000), 613–633  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. V. M. Buchstaber, “$n$-valued groups: theory and applications”, Mosc. Math. J., 6:1 (2006), 57–84  mathnet  mathscinet  zmath
    7. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:190
    Full text:63
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018